MathSciNet Relay Station
MathSciNet bibliographic data
MR1632962 47H19 (47H10 49J40)
Lan, Kunquan; Webb, Jeffrey Variational inequalities and fixed point theorems for PM-maps. J. Math. Anal. Appl. 224 (1998), no. 1, 102–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement